# SDR ASAA2016051016686

- Difficulty date: May 10, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 38,011 hours, 11,208 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTIC REPORTS NR 2 ENGINE TREND DATA SHOWS A SHIFT IN DELTA CRUISE AND TAKEOFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  ACFT GROUNDED.  ELECTRONIC ENGINE CONTROL FAULT HISTORY SHOWED 5 FLT LEGS OF EGT OUT OF RANGE FAULT.  CHECKED EGT CONTROL TEMPS AND FOUND S3 TO BE 80 DEGREES HIGHER THAN S2, S1-204.3, S2-170.4, S3-250.8, S4-208.4.  GVI OF ENGINE WIRING SHOWED NO DISCREPANCIES. CHECKED EGT PROBE CONECTIONS AND FOUND S3 CONNECTOR AT THE TEMP PROBE TO BE EXTREMELY DIRTY.  CLEANED ALL CONECTIONS AND RE-CONNECTED ALL CONNECTORS.  CHECKED CONTROL TEMPS AGAIN AND ALL TEMPS ARE WITH IN LIMITS, S1-123.1, S2-70.4, S3-70.3, S4-119.1, ELECTRONIC ENGINE CONTROL BITE TEST PASS, NO FAULTS. REF AMM 77-21-00, 77-21-01.
